# SDR AALA20171025004

- Difficulty date: October 25, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 91,516 hours, 14,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Part serial: 63475
- Condition: Discharged
- Location: Cabin
- Part time: 91,516 hours, 14,692 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EXIT LIGHTS BATTERY AND CHARGER M730 FAILED TEST.  REMOVED AND REPLACED BATTERY ASSEMBLY AND CHARGER ASSEMBLY (AALA201710279002) PER AMM 33-51-07.  OPERATIONAL CHECK GOOD.
